# SDR SWAA2013012111650

- Difficulty date: January 12, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 699262
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN COVER OF EMERGENCY EXIT HANDLE LEFT SIDE.  REPLACED COVER OF EMERGENCY EXIT HANDLE LEFT SIDE IAW AMM 52-21-12.
